Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/46493
Title: γ 5 algebra ambiguities in Feynman amplitudes: Momentum routing invariance and anomalies in D = 4 and D = 2
Authors: Viglioni, A. C. D. 
Cherchiglia, A. L. 
Vieira, A. R. 
Hiller, B. 
Sampaio, M. 
Issue Date: 19-Sep-2016
Publisher: American Physical Society
Volume: Vol. 94, Iss. 6
Issue: Phys. Rev. D
URI: http://hdl.handle.net/10316/46493
DOI: 10.1103/PhysRevD.94.065023
Rights: openAccess
Appears in Collections:I&D CFis - Artigos em Revistas Internacionais

Show full item record

SCOPUSTM   
Citations

5
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

8
checked on Jan 2, 2022

Page view(s)

140
checked on Dec 23, 2021

Download(s)

111
checked on Dec 23, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.